Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 52, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 14, 2006, 2:33 PM EDT for Braxton County, West Virginia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2006, 2:33 PM EDT (18:33 UTC)
- Expired
- May 14, 2006, 3:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Braxton County, WV
The radar
The Charleston,WV radar (KRLX), 88 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:50 PM EDT | HAIL 0.75 | 8 Wsw Sutton, WV | NEAR FRAMETOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 141833
SVRRLX
WVC007-141915-
/O.NEW.KRLX.SV.W.0052.060514T1833Z-060514T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT SUN MAY 14 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRAXTON COUNTY IN WEST VIRGINIA
* UNTIL 315 PM EDT
* AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF GASSAWAY...
OR ABOUT 15 MILES NORTHEAST OF CLAY...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GASSAWAY...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8068 3881 8067 3855 8077 3857 8079
3853 8085 3854 8090 3860 8096 3863 8099
3873 8096 3883 8078
$$2 follow-up statements
000
WWUS51 KRLX 141902
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
257 PM EDT SUN MAY 14 2006
WVC007-141915-
/O.CON.KRLX.SV.W.0052.000000T0000Z-060514T1915Z/
BRAXTON WV-
257 PM EDT SUN MAY 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN BRAXTON COUNTY...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GASSAWAY...OR ABOUT 17
MILES SOUTH OF GLENVILLE...MOVING NORTH AT 15 MPH.
THE STORM HAD WEAKENED SOMEWHAT...BUT WILL CONTINUE TO FLUCTUATE IN
INTENSITY. THEREFORE...THREE QUARTER INCH HAIL AND WIND GUSTS PAST
50 MPH REMAIN POSSIBLE UNTIL THE STORM MOVES NORTHWARD...OUT OF
BRAXTON COUNTY...NEAR THE WARNING EXPIRATION TIME OF 315 PM. IN THE
MEANTIME...THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL
AREAS OF BRAXTON COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSEDALE
OTHERWISE THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL
AREAS OF BRAXTON COUNTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8068 3881 8067 3855 8077 3857 8079
3853 8085 3854 8090 3860 8096 3863 8099
3873 8096 3883 8078
$$000
WWUS51 KRLX 141913
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT SUN MAY 14 2006
WVC007-141923-
/O.EXP.KRLX.SV.W.0052.000000T0000Z-060514T1915Z/
BRAXTON WV-
313 PM EDT SUN MAY 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BRAXTON COUNTY EXPIRES
AT 315 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND MOVED OUT
OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO
EXPIRE. OTHER STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA
SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8068 3881 8067 3855 8077 3857 8079
3853 8085 3854 8090 3860 8096 3863 8099
3873 8096 3883 8078
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:17 PM EDT, 16 minutes earlier.
Area forecast discussion, May 14, 2:17 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 217 PM EDT SUN MAY 14 2006 .SHORT TERM /TONIGHT THROUGH MONDAY/... A LOT OF TIME HAS BEEN SPENT ON TODAYS INTERESTING ENVIRONMENT WITH THE FRONT SLOWLY CREEPING E. STRONG DYNAMICS OVERCOMING THE LIMITED HEATING AND LOW LEVEL MOISTURE TO PRODUCE THE EXPECTED THUNDERSTORMS. NO BIG CHANGES ON FORECAST THROUGH MONDAY. STILL HAVE TO REVISIT TEMPERATURES. WILL CONTINUE TO MONITOR PULSE STORMS FOR POSSIBLE HAIL ACROSS NORTH CENTRAL WV AND NRN MOUNTAINS. HAVE THUNDERSTORMS EXITING NORTHERN COUNTIES BY 23Z. ALSO WILL MONITOR RAIN AMOUNTS...BUT MAIN MOISTURE FROM THE ATLANTIC SHOULD BE TO OUR NE...SAY INTO THE EASTERN PANHANDLE. ALSO...MOST HEAVIER RAINS AHEAD OF THE FRONT... ARE SMALL IN AREAL COVERAGE. HARD TO GET A HANDLE ON HOW MUCH SPOTTY LIGHT RAIN/DRIZZLE/LIGHT SHOWERS WE WILL HAVE OVERNIGHT. CLOUDS MAY LIFT IN TRI STATE AROUND HUNTINGTON FOR MUCH OF THE EVENING. && .AVIATION... PULSE THUNDERSTORMS MAIN THREAT FOR CKB-EKN CORRIDOR THROUGH ABOUT 22Z. HAIL COULD EASILY REACH SURFACE WITH FREEZING LEVEL AROUND 8 THSD. AS WAS THE CASE WITH CRW...THUNDERSTORM POSSIBILITY MAY BRUSH PKB...MAINLY TO ITS E FOR A FEW HOURS. LOW LEVEL MOISTURE THEN LINGERS THROUGH PERIOD. HOWEVER...DEFINING EXACT VISIBILITY AND CEILING HEIGHTS ARE CHALLENGE. THINKING CLOUDS MAY LIFT IN TRI STATE AROUND HTS FOR MUCH OF LATE AFTERNOON AND EVENING. MEANWHILE...AS FRONT CREEPS E...CEILINGS SHOULD LOWER OVER SOUTHERN MOUNTAINS INCLUDING BKW BETWEEN 19-23Z. && .PREV DISCUSSION... /ISSUED 1037 AM EDT SUN MAY 14 2006/ SHORT TERM /REST OF TODAY/... LOWEST PRESSURE NR BKW-BLF AT 14Z WITH NW TO SE FRONT FROM NR CMH TO CRW TO TRI. CONCERNED THAT INSTABILITY AHEAD OF FRONT...ALONG WITH THE INCREASING DYNAMICS...WILL TRIGGER SOME THUNDERTSTORMS MAINLY ACROSS MOUNTAINOUS COUNTIES ON NW INTO NORTH CENTRAL WEST VIRGINIA. UPDATED HAZARDOUS WEATHER OUTLOOK FOR THE POSSIBILITY OF HAIL...THOUGH ANY SEVERE WOULD MOST LIKELY BE MARGINAL - NEAR THREE QUARTER OF AN INCH. ALSO INCREASED RAIN AMOUNTS TO .5 OR HIGHER IN CKB TO EKN VICNINTY FOR AFTERNOON AND EARLY EVENING. THE INSTABILITY SHOULD EXIT NORTHERN AND NORTHEASTERN COUNTIES BY 00Z. TEMPERATURES ARE TOUGH TO FIGURE...BUT FIGURING TEMPERATURES WILL ONLY RISE A FEW DEGREES W OF FRONT AS COLDER 850 TEMPERATURE ADVECT IN. WARMEST READINGS IN THE CKB-EKN CORRIDOR EARLY AFTERNOON. PREV DISCUSSION... /ISSUED 700 AM EDT SUN MAY 14 2006/ AVIATION... SECOND BAND OF SHOWERS HAVE MOVED ALONG SOUTHEAST OH AND IS MOVING NORTH ATTM. HAVE SHRA AT CRW...HTS...AND PKB DURING THE MORNING... SPREADING INTO THE REST OF SITES THIS AFTERNOON AND EVENING. MODELS SHOW ANOTHER BATCH OF SHOWERS MOVING IN FROM THE SOUTHWEST THIS AFTERNOON. MAINLY VFR CONDITIONS EARLY...DETERIORATING TEMPORARILY TO MVFR WITHIN SHOWERS. VORT MAX MOVES OVER THE AREA THIS AFTERNOON AND EVENING AS THE UPPER LOW APPROACHES FROM THE WEST. ADDITIONAL BANDS OF SHOWERS EXPECTED TO MOVE IN FROM TIME TO TIME...MAINLY FROM 14-21Z TIME FRAME. PREV DISCUSSION... /ISSUED 509 AM EDT SUN MAY 14 2006/ LONG TERM /MONDAY THROUGH SATURDAY/... BY THE START OF THIS PERIOD...THE LARGE AREA COMPRISING THE UPPER LEVEL LOW SHOULD BE POSITIONED ACROSS NORTHERN KENTUCKY...AND THE TRI STATE REGION. WITH THIS FEATURE AND THE RESULTANT COLD POOL OVERHEAD DURING THE DAYLIGHT HOURS MONDAY...IT WILL BE DIFFICULT TO TIME PRECIPITATION...BUT HAVE INCREASED POPS TO LIKELY ACROSS MOST OF THE CWA FOR THE AFTERNOON HOURS. OVERNIGHT INTO TUESDAY...IT WILL BEGIN TO SLIDE NORTH AND EASTWARD ACROSS PENNSYLVANIA...AND INTO SOUTHERN CANADA BY WEDNESDAY. A CHANGE IS EVIDENT IN THE 00Z GFS FROM 12 HOURS AGO...WITH THE NEXT UPPER LEVEL LOW BEING SHIFTED FURTHER TO THE EAST. EVEN WITH THIS SAID...WE WILL CONTINUE TO SEE OFF AND ON CLOUDS AND PRECIPITATION THROUGH THE END OF THE UPCOMING WORK WEEK THANKS TO THE NW FLOW. FEW CHANGES WERE MADE...STILL KEEPING AFTERNOON TEMPS SLIGHTLY COOLER THAN MAV GUIDANCE NUMBERS GIVEN PLENTY OF CLOUD COVER AND LOW LEVEL MOISTURE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...KTB AVIATION...KTB
Hazardous weather outlook, May 14, 9:30 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 930 AM EDT SUN MAY 14 2006 OHZ076-WVZ009>011-016>020-027>040-046-047-151330- WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 930 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD FORM TODAY...WITH THE STRONGEST HAVING THE CAPACITY TO PRODUCE SEVERE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KYZ101>103-105-OHZ066-067-075-083>087-VAZ003-004-WVZ005>008- 013>015-024>026-151330- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL- MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE- 930 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 14, 12:01 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1201 PM EDT SUN MAY 14 2006 WVZ033>036-141715- MCDOWELL-WYOMING-RALEIGH-FAYETTE- INCLUDING THE CITIES OF...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY...OAK HILL...FAYETTEVILLE 1201 PM EDT SUN MAY 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SHOWERS AND A FEW THUNDERSTORMS ARE FORMING OVER THE MCDOWELL AND WYOMING COUNTIES AT 11:45 AM. MORE SHOWERS WILL BE FORMING OVER FAYETTE AND RALEIGH COUNTIES BETWEEN NOON AND 1 OCLOCK. THE RAIN WILL BE MOVING NORTH...AT AROUND 20 TO 25 MPH. BRIEF HEAVIER SHOWERS ARE LIKELY EARLY THIS AFTERNOON. SMALL HAIL IS POSSIBLE. THE STRONGEST LOCALIZED THUNDERSTORM MAY CONTAIN MARGINALLY SEVERE HAIL AROUND THREE QUARTERS OF AN INCH. IF SO... A BRIEF SEVERE THUNDERSTORM WARNING COULD BE ISSUED. DO NOT STAY OUTSIDE...IF LIGHTNING IS IN YOUR VICINITY. SEEK SHELTER INDOORS...IF THAT IS NOT POSSIBLE...THEN INSIDE A VEHICLE.
Special weather statement, May 14, 1:19 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 119 PM EDT SUN MAY 14 2006 WVZ027-028-036>038-141830- CLAY-BRAXTON-FAYETTE-NICHOLAS-WEBSTER- INCLUDING THE CITIES OF...CLAY...SUTTON...GASSAWAY...BURNSVILLE... OAK HILL...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... COWEN 119 PM EDT SUN MAY 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO FORM ALONG AND AHEAD OF A COLD FRONT MOVING NORTHEAST INTO FAYETTE...NICHOLAS AND CLAY COUNTIES. THESE SHOWERS AND STORMS WILL AFFECT THESE COUNTIES THROUGH 2 PM...BEFORE MOVING NORTHEAST...AT 15 TO 20 MPH...INTO BRAXTON AND WEBSTER COUNTIES. SOME THUNDERSTORMS WILL PRODUCE PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH. THE STRONGEST LOCALIZED THUNDERSTORM MAY CONTAIN MARGINALLY SEVERE HAIL AROUND THREE QUARTERS OF AN INCH AND WIND GUSTS OVER 50 MPH. IF SO... A BRIEF SEVERE THUNDERSTORM WARNING COULD BE ISSUED. DOWNPOURS CAN QUICKLY REDUCE VISIBILITY AND BRING A QUICK HALF INCH RAINFALL IN LESS THAN 30 MINUTES. DO NOT STAY OUTSIDE...IF LIGHTNING IS IN YOUR VICINITY. SEEK SHELTER INDOORS...IF THAT IS NOT POSSIBLE...THEN INSIDE A VEHICLE. TRM
Local storm report, May 14, 1:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL BECKLEY 37.79N 81.19W
05/14/2006 E0.75 INCH RALEIGH WV PUBLIC
0107 PM HAIL MOUNT HOPE 37.90N 81.17W
05/14/2006 E0.88 INCH FAYETTE WV PUBLIC
0112 PM HAIL MOUNT HOPE 37.90N 81.17W
05/14/2006 E0.75 INCH FAYETTE WV PUBLIC
0128 PM HAIL 8 W SUMMERSVILLE 38.28N 80.99W
05/14/2006 E0.75 INCH NICHOLAS WV PUBLIC
&&
PGSpecial weather statement, May 14, 2:27 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 227 PM EDT SUN MAY 14 2006 WVZ018-028>030-038-039-046-047-142030- CALHOUN-BRAXTON-GILMER-LEWIS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...GRANTSVILLE...SUTTON...GASSAWAY... BURNSVILLE...GLENVILLE...WESTON...COWEN...BUCKHANNON... MARLINTON...ELKINS 227 PM EDT SUN MAY 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO FORM ALONG AND AHEAD OF A COLD FRONT MOVING NORTHEAST INTO POCAHONTAS...WEBSTER...BRAXTON AND CALHOUN COUNTIES. THESE SHOWERS AND STORMS WILL AFFECT THESE COUNTIES THROUGH 3 PM...BEFORE MOVING NORTH-NORTHEAST...AT 15 TO 20 MPH...INTO GILMER...LEWIS...UPSHUR AND RANDOLPH COUNTIES. SOME THUNDERSTORMS WILL PRODUCE PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH. THE STRONGEST LOCALIZED THUNDERSTORM MAY CONTAIN MARGINALLY SEVERE HAIL AROUND THREE QUARTERS OF AN INCH AND WIND GUSTS OVER 50 MPH. IF SO... A BRIEF SEVERE THUNDERSTORM WARNING COULD BE ISSUED. DOWNPOURS CAN QUICKLY REDUCE VISIBILITY AND BRING A QUICK HALF INCH RAINFALL IN LESS THAN 30 MINUTES. DO NOT STAY OUTSIDE...IF LIGHTNING IS IN YOUR VICINITY. SEEK SHELTER INDOORS...IF THAT IS NOT POSSIBLE...THEN INSIDE A VEHICLE. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 1:05 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 25 min |
| May 14, 1:24 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas | 36 min |
| May 14, 1:37 PM EDT | Severe Thunderstorm Warning | RLX | Clay | 23 min |
| May 14, 1:56 PM EDT | Severe Thunderstorm Warning | RLX | Clay | 34 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.